理论数学  >> Vol. 2 No. 3 (July 2012)

有限群特征标的 π-次数
The π- Degrees of Characters for Finite Groups

DOI: 10.12677/PM.2012.23026, PDF, HTML, 下载: 2,922  浏览: 6,603  国家自然科学基金支持

作者: 张月明*, 靳 平*:山西大学数学科学学院

关键词: 不可约特征标 π-次数次正规子群Irreducible Character; π- Degree; Subnormal Subgroup

摘要: G为任意有限群,NG的子群,XG的一个不可约复特征标。记为X(1)的素因子集合。本文给出了XN的每个不可约分量均有次数的一个条件,推广了Dolfi的相关定理,并给出了若干应用。
Abstract: Let G be a finite group, N a subgroup of G and   X an irreducible complex character of G. Write   to denote the set of prime divisors of  X(1). The present paper gives a sufficient condition to guarantee that every irreducible constituent of XN  has  π- degree, which generalizes the corresponding Dolfis theorem. Some applications are given.

文章引用: 张月明, 靳平. 有限群特征标的 π-次数[J]. 理论数学, 2012, 2(3): 164-167. http://dx.doi.org/10.12677/PM.2012.23026